Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

up & up Non-Drowsy Allergy Relief 10mg Antihistamine Loratadine Tablets - 60 Count

up & up Non-Drowsy Allergy Relief 10mg Antihistamine Loratadine Tablets - 60 Count

BY UP & UP

Description

Find Cold, Cough And Allergy at Target.com! Compare to the active ingredient in Claritin. Up & up allergy relief's active ingredient is Loratadine 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Loratadine Tablets, 10 mg works for a full 24 hours. Up & up all day allergy relief is approved to treat allergy symptoms in adults and children 6 years and over.Loratadine is a top recommended adult OTC oral antihistamine active ingredient* up & up products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands.*In the U.S. Source: Symphony. Size: 60 Count. see more...

Top Questions No one has asked a question yet! Be the first!

up & up Non-Drowsy Allergy Relief 10mg Antihistamine Loratadine Tablets - 60 Count
up & up Non-Drowsy Allergy Relief 10mg Antihistamine Loratadine Tablets - 60 Count
Reviews (0)
Q&A (0)
Leave a Review
REVIEWS
Be the first to review this item!

Start your review of up & up Non-Drowsy Allergy Relief 10mg Antihistamine Loratadine Tablets - 60 Count!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

BackInfluenster Cashback
up & up Non-Drowsy Allergy Relief 10mg Antihistamine Loratadine Tablets - 60 Count

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.